MathSciNet Relay Station
MathSciNet bibliographic data
MR2957793 30C45
Goyal, S. P.; Bansal, Sanjay Kumar; Goswami, Pranay Extensions of sufficient conditions for starlikeness and convexity of order $\alpha$ for multivalent function. Appl. Math. Lett. 25 (2012), no. 11, 1993–1998.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement